# SDR USAASB99142

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236US
- Make and model: Boeing 737201
- Aircraft serial: 22352
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 500000043
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND THE LEFT AND RIGHT FORWARD ENTRY EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
